A male asked:
Disclaimer

bp has been very high. dr recently tapered bystolic from 5 mg to 20 mg. how long should it be before i see a decrease in my bp?

1 doctor answer
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Hard to say: BP depends on multiple factors. You can aid in lowering BP by diet & exercise. Visit drhoffman.com- many non medical agents can aid in decreasing BP.
Answered on Jul 28, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Incomplete data...: Yes, of course. But, it would be wise to re-ask this question with more facts such as what is your blood pressure now; what was it before? How soon or ... Read More
1
1 thank
A 43-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Politically, legally, and commercially, the date of drug expiration is rigid, but in reality, a few days or weeks off such date is still safe. For urg ... Read More
1
1 thank
A 52-year-old male asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Half life is 12 hrs: So in 2-3 days it shoukd be diwn to negligible levels
1
1 thank
A female asked:
Dr. John Moranville
35 years experience Psychiatry
Minimal: Not sure what you are referring to as uta. Bystolic (nebivolol) is a BP medication. Hydrocodone does have some CNS depression. That is not that high o ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month